MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; 6MMX50CM FLIXENE GRAFT, GW, W/GDS

ATRIUM MEDICAL CORPORATION FLIXENE SLIDER GDS; 6MMX50CM FLIXENE GRAFT, GW, W/GDS
Model Number 25058
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 01/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are in the process of performing the investigation and will submit the follow-up report once the evaluation is completed.
 
Event or Problem Description
Report received stated the flixene graft was placed for dialysis in a patient but the anastomosis was not done correctly.The graft was cut too short and kinked.Patient was given a catheter for dialysis.
 
Additional Manufacturer Narrative
The complaint sample was not returned for evaluation.The investigation revealed that the surgeon had inadvertently cut the graft too short during the procedure, therefore the anastomosis was not done correctly.The instructions for use describe the importance of graft length in the precautions section."grafts must be fully extended prior to sizing length for implantation." summary/conclusion: the graft was not retuned for evaluation.The device history records for this lot of grafts was reviewed and all of the test data met specifications.Based upon the additional event information provided by the facility it was concluded that during the procedure the surgeon inadvertently cut the graft short which caused the patient complication.

Brand Name
FLIXENE SLIDER GDS
Common Device Name
6MMX50CM FLIXENE GRAFT, GW, W/GDS
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
merrimack NH 03054
MDR Report Key6289951
Report Number1219977-2017-00015
Device Sequence Number13729735
Product Code DSY
UDI-Device Identifier00650862250589
UDI-Public00650862250589
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2019
Device Model Number25058
Device Catalogue Number25058
Device Lot Number209226
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date02/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight45